Discussions By Condition: I cannot get a diagnosis.

Abdominal Pain

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • March 18, 2007
  • 08:20 PM

Last October, I had a couple of weeks of some mysterious abdominal pains. The pain felt like a menstrual cramp, although the pain was higher up in the area of my stomach rather than in my pelvis. I felt nauseated, but never vomited. I was constantly either constipated or had loose stools (... you know what I mean...). The pain radiated in to my back, causing my back to be sore. I felt very bloated, to the point where eating made my stomach feel very full after eating only a little. The pain will sometimes subside for a few moments every 20 minutes or so, then come back in painful waves. Lying down makes it feel slightly worse.

I went to the hospital three times, and nobody could find anything wrong with me. The only relief I had was a disgusting concotion called a GI Cocktail, which made the pain go away temporarily but not the bloating.
Eventually I had an endoscopy, and two conclusions were drawn from it: my stomach is very sensitive to gas and I had three small eroded spots at the bottom of my stomach.
The cure? They banned me off of colas and temporarily put me on some antacids.

Since then I have been vomiting about once a week, and my stomach has never been able to hold quite as much food.

Now the pain is back, five months later, and the symptoms are exactly the same. I do not think all of this pain is simply from a few tiny erosions in the bottom of stomach. So what COULD this be?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?